Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 65, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Mar 29, 2021, 1:27 PM CDT for Davidson County, Williamson County, Tennessee. It was in force for 20 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 29, 2021, 1:27 PM CDT (18:27 UTC)
- Expired
- Mar 30, 2021, 8:57 AM CDT
- In force
- 20 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Davidson County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 43 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Harpeth River at Bellevue (BELT1). The gauge peaked at 23.29 ft at Mar 28, 2021, 6:00 PM CDT.
- Action stage
- 14 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03433500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
585
WGUS84 KOHX 291827 RRA
FLSOHX
Flood Advisory
National Weather Service Nashville TN
127 PM CDT Mon Mar 29 2021
...The National Weather Service in Nashville has issued a Flood
Advisory for the following rivers in Tennessee...
Harpeth River At Bellevue affecting Williamson and Davidson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov.
TNC037-187-300630-
/O.NEW.KOHX.FL.Y.0065.210329T1827Z-210330T1200Z/
/BELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
127 PM CDT Mon Mar 29 2021
The National Weather Service in Nashville has issued a
* Flood Advisory for
the Harpeth River At Bellevue.
* From this afternoon to Tuesday morning.
* At 12:30 PM CDT Monday the stage was 19.7 feet and falling.
* Action stage is 14.0 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to fall to 5.9 feet Saturday
morning.
* Impact...At 20.0 feet, Water begins to flood the Ensworth High
School athletic fields.
&&
LAT...LON 3604 8704 3613 8700 3607 8688 3599 8688
3599 8695
$$
072 follow-up statements
574
WGUS84 KOHX 300550
FLSOHX
Flood Advisory
National Weather Service Nashville TN
1250 AM CDT Tue Mar 30 2021
...The Flood Advisory is extended for the following rivers in
Tennessee...
Harpeth River At Bellevue affecting Williamson and Davidson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Additional information is available at www.weather.gov.
TNC037-187-301400-
/O.EXT.KOHX.FL.Y.0065.000000T0000Z-210330T1400Z/
/BELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1250 AM CDT Tue Mar 30 2021
...The Flood Advisory is now in effect until late this morning...
The Flood Advisory continues for
the Harpeth River At Bellevue.
* Until this morning.
* At 11:30 PM CDT Monday the stage was 17.3 feet and falling.
* Action stage is 14.0 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will continue falling over the next several
days.
* Impact...At 18.0 feet, Water reaches the club house of the Harpeth
Valley Golf Center.
&&
LAT...LON 3604 8704 3613 8700 3607 8688 3599 8688
3599 8695
$$
Shamburger504
WGUS84 KOHX 301357
FLSOHX
Flood Advisory
National Weather Service Nashville TN
857 AM CDT Tue Mar 30 2021
...The Flood Advisory is cancelled for the following rivers in
Tennessee...
Harpeth River At Bellevue affecting Williamson and Davidson
Counties.
TNC037-187-301500-
/O.CAN.KOHX.FL.Y.0065.000000T0000Z-210330T1357Z/
/BELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
857 AM CDT Tue Mar 30 2021
...The Flood Advisory for the Harpeth River At Bellevue has been
cancelled...
The Flood Advisory is cancelled for
the Harpeth River At Bellevue.
* At 8:30 AM CDT Tuesday the stage was 7.2 feet and rising.
* Flood stage is 20.0 feet.
* Forecast...The river will fall to 7 feet this afternoon and remain
below flood stage.
&&
LAT...LON 3604 8704 3613 8700 3607 8688 3599 8688
3599 8695
$$
WhiteheadWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 29, 11:38 AM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Mar 29, 11:38 AM CDT, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1138 AM CDT Mon Mar 29 2021 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... What a difference 24 hours make. While the impact of last night's record rainfall event continues to play out in the form of multiple river flood advisories and warnings, the air mass across Middle Tennessee is remarkably dry. High pressure situated to our west is pulling cool air into the area, and this is a welcome reprieve from Saturday night's inundation. The surface ridge will march across Middle Tennessee later today, setting up quick return flow and warmer temperatures tonight and tomorrow. Look for patchy frost this morning as temperatures settle into the 30's. Afternoon temperatures will warm up nicely, and tomorrow will be even warmer. But the next active weather system will come in much too soon. A developing cold front will approach Middle Tennessee from the west tomorrow afternoon while pulling in a swath of Gulf moisture. This will result in showers and a few storms spreading into Middle Tennessee Tuesday evening and overnight. Again, we are watching a system undergoing frontogenesis, so look for rapidly increasing rain chances tomorrow night as the moisture field broadens. (Fortunately, the SPC leaves us out of any severe weather risk this time.) This will be primarily a rain event, which is not something we want with the ground still saturated and rivers and streams running so full. At this time, storm total QPF from Tuesday evening through Wednesday ranges from 1" to 1.5", which would ordinarily be no cause for alarm. But many areas will be ill-equipped to bear the additional burden of more rainfall. Fortunately, we're anticipating a long dry spell once the rain finally exits the region later on Wednesday. Strong high pressure will build in behind the front, and a widespread freeze awaits us Thursday morning, and especially Friday morning. Look for temperatures to warm up nicely by the weekend, and this wonderfully stubborn area of high pressure looks to keep us rain- free at least through next Monday. && .AVIATION... 18Z TAF DISCUSSION. VFR will continue through this taf cycle under high pressure. Winds will be light and mainly from the SE. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......08 AVIATION........13
Hazardous weather outlook, Mar 29, 5:32 AM CDT, 7 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 532 AM CDT Mon Mar 29 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-301045- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 532 AM CDT Mon Mar 29 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. Flooding along many rivers and streams is ongoing as a result of Saturday night's record rainfall event. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. River and stream levels will remain elevated into mid week. River flood warnings and/or advisories may be posted for your area. Otherwise, it will be turning colder toward the end of this week. Temperatures will fall below freezing both Thursday and Friday mornings. Stay tuned as possible frost and/or freeze warnings may be issued later this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 08
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 10:30 PM CDT | River Flood Warning | OHX | Montgomery | 67 hr |
| Mar 28, 10:39 PM CDT | River Flood Warning | OHX | Stewart | 35 hr |
| Mar 28, 10:57 PM CDT | River Flood Warning | OHX | Hickman | 4 days |
| Mar 29, 7:08 AM CDT | River Flood Warning | OHX | Cheatham | 22 hr |
| Mar 29, 7:26 AM CDT | River Flood Advisory | OHX | Davidson | 37 hr |
| Mar 29, 11:38 AM CDT | River Flood Advisory | OHX | Williamson | 19 hr |
| Mar 29, 11:46 AM CDT | River Flood Advisory | OHX | Giles | 19 hr |
| Mar 29, 6:09 PM CDT | Flash Flood Watch | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more | 39 hr |
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.